Követés
Abdelaziz RHANDI
Abdelaziz RHANDI
E-mail megerősítve itt: unisa.it
Cím
Hivatkozott rá
Hivatkozott rá
Év
The domain of the Ornstein-Uhlenbeck operator on an -space with invariant measure
G Metafune, J Prüss, A Rhandi, R Schnaubelt
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 1 (2), 471-485, 2002
1132002
Positive operator semigroups
A Bátkai, MK Fijavž, A Rhandi
Operator Theory: advances and applications 257, 2017
922017
Lp-regularity for elliptic operators with unbounded coefficients
G Metafune, J Pruss, A Rhandi, R Schnaubelt
Advances in Differential Equations 10 (10), 1131-1164, 2005
832005
Non-autonomous Miyadera perturbations
A Rhandi, F Räbiger, R Schnaubelt, J Voigt
Differential and Integral Equations 13 (1-3), 341-368, 2000
682000
Asymptotic behaviour of a non-autonomous population equation with diffusion in
A Rhandi, R Schnaubelt
Discrete & Continuous Dynamical Systems 5 (3), 663, 1999
641999
Perturbation of positive semigroups
W Arendt, A Rhandi
Archiv der Mathematik 56 (2), 107-119, 1991
571991
Extrapolation methods to solve non-autonomous retarded partial differential equations
A Rhandi
Studia Math 126 (3), 219-233, 1997
551997
Global properties of invariant measures
G Metafune, D Pallara, A Rhandi
Journal of Functional Analysis 223 (2), 396-424, 2005
542005
The domain of elliptic operators on Lp (Rd) with unbounded drift coefficients
J Prüss, A Rhandi, R Schnaubelt
Univ., Fachbereich Mathematik und Informatik, 2004
462004
Unbounded perturbations of the generator domain
S Hadd, R Manzo, A Rhandi
Discrete & Continuous Dynamical Systems 35 (2), 703, 2015
452015
The regular linear systems associated with the shift semigroups and application to control linear systems with delay
S Hadd, A Idrissi, A Rhandi
Mathematics of Control, Signals and Systems 18 (3), 272-291, 2006
452006
Positivity and Stability for a Population Equation with Diffusion on 1
A Rhandi
Positivity 2 (2), 101-113, 1998
441998
Perturbation and an abstract characterization of evolution semigroups
F Räbiger, A Rhandi, R Schnaubelt
Journal of mathematical analysis and applications 198 (2), 516-533, 1996
391996
Global properties of transition pProbabilities of singular diffusions
G Metafune, D Pallara, A Rhandi
Теория вероятностей и ее применения 54 (1), 116-148, 2009
352009
On the essential spectral radius of semigroups generated by perturbations of Hille-Yosida operators
G Nickel, A Rhandi
Tübinger Berichte zur Funktionalanalysis 4, 207-220, 1995
331995
Weighted Hardy's inequality and the Kolmogorov equation perturbed by an inverse-square potential
GR Goldstein, JA Goldstein, A Rhandi
Applicable Analysis 91 (11), 2057-2071, 2012
322012
Global properties of generalized Ornstein–Uhlenbeck operators on Lp (RN, RN) with more than linearly growing coefficients
M Hieber, L Lorenzi, J Prüss, A Rhandi, R Schnaubelt
Journal of mathematical analysis and applications 350 (1), 100-121, 2009
312009
On Schrödinger type operators with unbounded coefficients: generation and heat kernel estimates
L Lorenzi, A Rhandi
Journal of Evolution Equations 15 (1), 53-88, 2015
302015
Gaussian measures on separable Hilbert spaces and applications
S Maniglia, A Rhandi
Quaderni di Matematica 2004 (1), 2004
282004
Global regularity of invariant measures
G Metafune, D Pallara, A Rhandi
J. Funct. Anal 223 (2), 396-424, 2005
262005
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20